# SDR COMA0860042

- Difficulty date: January 2, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 34,200 hours, 31,485 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5086 - FLAPS FAILED AT 0 DEGREES ON APPROACH INTO LAN.  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.
